It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-02-2013, 02:33 PM   #61
Member
(male)
 
Join Date: Dec 2011
Location: sweden
Posts: 63
guy202 HB User
Re: penis damage from steroid creams

Hey budd, so you are saying the glans head is only red its not thinned correct? If not thinned I tried frozen water with salt and black seed oil (couple of dribs as its very strong) I dip my penile into it for 15-20 after could shower (as cold as possible). It is a relief as I dont experience any itching but elocon steroids have diffinitly made it alot more sensetive and can irritate if not handled cafefully!

Bro, you thin I will recover from this sensation soon? I do not care about the redness as long as it does not cause problems with intercourse!

Another side effect frm the Hydrocotizole (im assuming it caused it) I have urine dribbing some times have to wait for 30 seconds after urnation.

I guess these steroids creams should not be used more than 5 days and applied thinnly but that is an advice for future users. As for us let us all pray to god things get better soon.

Hey budd lets stay in touch please[/QUOTE]

Glans head is thinned but you can only see it as redder than before. The shaft of the penis i much easier to see thinning, and visible blood vessels.

I don´t know if you will recover from the sensation i have not experienced any sensation problem. Maybe you do maybe you don´t.

 
Old 01-02-2013, 09:29 PM   #62
Newbie
(male)
 
Join Date: Jan 2013
Location: Perth
Posts: 8
Mate007 HB User
Re: penis damage from steroid creams

[

Look man, the blood vissles appearing you might be just paranoid and never looked there closely because I can see mine as well and I have never had any problems before!! That area can look different simetimes, and I realised that with abit of worry and paranoia you might create pain that does not exist, ofcourse apart from pain thats a companing with obvious rednesd or sever itching. Im realy finding that time is the best option.

Have you had any intercourse? I hope it went well?

 
Sponsors Lightbulb
   
Old 01-02-2013, 09:34 PM   #63
Newbie
(male)
 
Join Date: Jan 2013
Location: Perth
Posts: 8
Mate007 HB User
Re: penis damage from steroid creams

Im hoping the other guys have recovered or at least have improved.

My next option will be swimming in sea and getting some realy sunlight.

Wish you all the best. Guys we by the will of god can beat this and get back to normal.

 
Old 04-19-2013, 01:37 AM   #64
Newbie
(male)
 
Join Date: Apr 2013
Location: Denmark
Posts: 1
DonTomaso HB User
Re: penis damage from steroid creams

Hi Guys
I am new with this problem, and also got steriod cream for 3 weeks. Penis head feels odd, red and burning.
BUT i tryed out this:
ELISABETH ARDEN 8 HOUR CREAM FOR SKIN DAMARGE its my wifes cream and pretty expensive (in Denmark) Its a thik orange cream with different hebs in, but after 4 days using it morning and at night its already MUCH better.(no burning, colour is back to normal)
Try it out guys, perhaps it helps you also?
All the best!
Keep Faith

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra




TOP THANKED CONTRIBUTORS



boscot (24), Fles (22), Geoff B (20), mc7 (12), orion (9), ScrotumRelief (9), cleansweap (7), WildNorth (7), ladybud (7), keil (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:38 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!